# SDR UPS96521346

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hi Oil Consumpt
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, LT ENGINE WHEN LT PACK SELECTED ON, OIL FUMES CAME THROUGH PACK, VERY STRONG FUMES, OIL ON TAXI AND T/O HIGH OIL CONSUMPTION.  REMOVED AND REPLACED LT ENGINE.
